Baghery, F. and Øksendal, B., A maximum principle for stochastic control with partial information. Stoch. Anal. Appl. 25 (2007) 705–717.
 Bahlali, S. and Gherbal, B., Optimality conditions of controlled backward doubly stochastic differential equations. Random Oper. Stoch. Equ. 18 (2010) 247–265.
 Bally, A. and Matoussi, A., Weak solutions of stochastic PDEs and backward doubly stochastic differential equations. J. Theoret. Probab. 14 (2001) 125–164.
 Baras, J.S., Elliott, R.J. and Kohlmann, M., The partially-observed stochastic minimum principle. SIAM J. Control Optim. 27 (1989) 1279–1292.
 Bensoussan, A., Maximum principle and dynamic programming approaches of the optimal control of partially observed diffusions. Stochastics 9 (1983) 169–222.
 Bismut, J.M., An introductory approach to duality in optimal stochastic control. SIAM J. Control Optim. 20 (1978) 62–78.
 Han, Y., Peng, S. and Wu, Z., Maximum principle for backward doubly stochastic control systems with applications. SIAM J. Control Optim. 48 (2010) 4224–4241.
 Haussmann, U.G., The maximum principle for optimal control of diffusions with partial information. SIAM J. Control Optim. 25 (1987) 341–361.
 Hu, L. and Ren, Y.,
Stochastic PDIEs with nonlinear Neumann boundary conditions and generalized
backward doubly stochastic differential equations driven by Lévy processes. J. Comput. Appl. Math. 229 (2009) 230–239.
 Huang, J., Wang, G. and Xiong, J., A maximum principle for partial information backward stochastic control problems with applications. SIAM J. Control Optim. 48 (2009) 2106–2117.
 Kushner, H.J., Necessary conditions for continuous parameter stochastic optimization problems. SIAM J. Control Optim. 10 (1972) 550–565.
 Li, X. and Tang, S., General necessary conditions for partially-observed optimal stochastic controls. J. Appl. Probab. 32 (1995) 1118–1137.
 Meng, Q., A maximum principle for optimal control problem of fully coupled forward-backward stochastic systems with partial information. Sci. China Ser. A 52 (2009) 1579–1588.
 Meng, Q. and Tang, M., Necessary and sufficient conditions for optimal control of stochastic systems associated with Lévy processes. Sci. China Ser. F 52 (2009) 1982–1992.
 Pardoux, E. and Peng, S., Backward doubly stochastic differential equations and systems of quasilinear parabolic SPDE’s. Probab. Theory Related Fields 98 (1994) 209–227.
 Peng, S., A general stochastic maximum principle for optimal control problems. SIAM J. Control Optim. 28 (1990) 966–979.
 Peng, S. and Shi, Y., A type of time-symmetric forward-backward stochastic differential equations. C. R. Acad. Sci. Paris, Ser. I 336 (2003) 773–778.
 L.S. Pontryagin, V.G. Boltyanskti, R.V. Gamkrelidze and E.F. Mischenko, The Mathematical Theory of Optimal Control Processe. Interscience, John Wiley, New York (1962).
 Ren, Y., Lin, A. and Hu, L., Stochastic PDIEs and backward doubly stochastic differential equations driven by Lévy processes. J. Comput. Appl. Math. 223 (2009) 901–907.
 Shi, Y., Gu, Y. and Liu, K., Comparison theorems of backward doubly stochastic differential equations and applications. Stoch. Anal. Appl. 23 (2005) 97–110.
 Shi, J. and Wu, Z., The maximum principle for fully coupled forward backward stochastic control system. Acta Automat. Sinica 32 (2006) 161–169.
 Shi, J. and Wu, Z., Maximum principle for partially-observed optimal control of fully-coupled forward-backward stochastic systems. J. Optim. Theory Appl. 145 (2010) 543–578.
 Tang, S., The maximum principle for partially observed optimal control of stochastic differential equations. SIAM J. Control Optim. 36 (1998) 1596–1617.
 Wang, G. and Wu, Z., The maximum principle for stochastic recursive optimal control problems under partial information. IEEE Trans. Autom. Control 54 (2009) 1230–1242.
 Wu, Z., Maximum principle for optimal control problem of fully coupled forward-backward stochastic systems. Syst. Sci. Math. Sci. 11 (1998) 249–259.
 Wu, Z., A maximum principle for partially observed optimal control of forward-backward stochastic control systems. Sci. China Ser. F 53 (2010) 2205–2214.
 Xu, W., Stochastic maximum principle for optimal control problem of forward and backward system. J. Aust. Math. Soc. 37 (1995) 172–185.
 Zhang, L. and Shi, Y., Maximum principle for forward-backward doubly stochastic control systems and applications. ESAIM: COCV 17 (2011) 1174–1197.
 L. Zhang and Y. Shi, Optimal Control of Stochastic Partial Differential Equations (2010) arXiv:1009.6061v2.
 Zhang, Q. and Zhao, H., Pathwise stationary solutions of stochastic partial differential equations and backward doubly stochastic differential equations on infinite horizon. J. Funct. Anal. 252 (2007) 171–219.
 Zhang, Q. and Zhao, H., Stationary solutions of SPDEs and infinite horizon BDSDEs under non-Lipschitz coefficients. J. Differ. Equations 248 (2010) 953–991.
 Q. Zhu, T. Wang and Y. Shi, Maximum principle for partially observed optimal control of backward doubly stochastic systems, in Proc. of the 30th Chinese Control Conference (2011) 1383–1388.